Cortisone ShotPosted by Sirin on 1/06/99 at 00:00 (003103)
I had two cortisone shots on both of my heels on Christmas' Eve. Last week I was able to finally go to the gym again and not be in pain. I have had problems now off and on for almost two years. Well, today I felt a slight pain again. Should I be worried that the shots were merely a quick fix? I've tried taking vitamins C, B-complex, calcium supplement and powdered ginger. It has only been a couple of weeks, so I have not seen any dramatic improvement yet. I'm so glad that I found this website. It's encouraging to know that I'm not alone or it's all in my head.
Re: Cortisone ShotDayna on 1/07/99 at 00:00 (003107)
I also experienced relief with a cortisone shot after two days of agony as a result of the shot. It lasted less than two weeks, then while walking down the flat driveway in good supportive shoes and inserts I felt a little twinge. The good times were over, I was right back where I started from the next morning, the darn tendon had torn loose again.
I am trying glucosamine sulfate on advice from others on the board, no help yet but not getting any worse as I usually do come the cold weather, so maybe it's helping.
Re: Cortisone Shoteta on 1/07/99 at 00:00 (003127)
I am also trying the GS. I have been taking it less than a week so I am not sure yet of its effects. I was wondering what kind you take? Mine are so large my husband whinny's like a horse everytime I take my 'horse pills'. Seriouly, I almost gag. I spent almost $20 for this bottle so I will suffer through them. Is there a better brand? Thanks for anyone who can help.
Re: Cortisone ShotBobbie on 1/07/99 at 00:00 (003128)
I am on my 3rd bottle of GS and I don't think it has helped at all but I keep taking it just in case. I have had 4 cortisone shots, first two helped for awhile and the last 2 did nothing. I will not have anymore. I am now trying acupuncture and massage. I don't think it is helping either but will give it at least 6 treatments before calling it quits. I can wear Birks around the house but not if I have to do a lot of walking. I have purchased a pair of Ecco Soft Women's shoes and they are comfortable and don't look too bad, expensive - yes. They do offer a lot of support and have a shock absorbing heal. Good luck! God willing we will all find a cure some day.
Re: Cortisone ShotSirin on 1/07/99 at 00:00 (003129)
It has been a couple of weeks now since my first cortisone shots. I felt great for a while. I can definitely feel the pain tonight, mostly in the heel bone area on the inner side of my feet. I don't really know what to do next. I really wish all of this would go away. I just want to cry! I wear heel cups in my Reebok DMX and my dress shoes -- mostly Rockports. I work in an environment where I cannot wear sneakers. My heels still hurt by the end of the day even with the heel cups. After reading all the different posts, I will definitely not get anymore cortisone shots. I have my next visit with the podiatrist in two weeks. Any suggestions as to what I should do next? I'm glad to hear the Ecco shoes work for you. Maybe I'll give them a try.
Re: Cortisone ShotBarbara on 1/08/99 at 00:00 (003133)
Sirin--I know just how you feel--we all have been where you are. You might try icing your feet at night and warming them up is a warm bath in the morning or massage them with warm oil. Roll a golf ball under your feet. Treat them like your babies, staying off them as much as possible, never going barefoot and trying to find that pair of shoes that works for you. I have a high arch and when I wear shoes with a one inch lift in the heel my feet feel better. I have just started taking glucosomine sulfate and hear that it can take up to 3 months for it really to start having a noticeable effect. Stretch your calfs but don't overstretch. Hang in there and keep reading this site. There are lots of good ideas, not a cure yet, but ideas that can bring some level of comfort and remember some things work well and others don't. It really is a game of trail and error. Best to you, Barbara
Re: Cortisone Shoteta on 1/08/99 at 00:00 (003149)
Re: Cortisone Shotyippee on 1/11/99 at 00:00 (003246)
I'm starting to think maybe this IS all in your head. Is that all you people can do is complain??? Instead of popping vitamins, I think you need to pop a CHILL PILL!
Re: Cortisone ShotDianeF. on 1/11/99 at 00:00 (003261)
I think you are disgusting...you do you think you are! Do you enjoy reading about people in pain, thinking you are above it. I think Scot needs to ban you from the message board. I will not be reading anymore of your messages as they are too inmature to bother with.. you must be a 12 years old , no adult would act like this.